| Model Number |
CC60WF |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that lens did not fold into injector cartridge.There was no patient contact.Additional information has been requested and received stating that back haptic bent when advancing, loading/would not load correctly.Procedure was completed on the same day.Lens was never inserted into the eye.